BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Chaotic Dynamics of the Kepler Problem with Oscillating Singularity

Participants in the publication
Alessandro Margheri (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Pedro J. Torres (Author)

Date of Publication
2016-01-01

Where published
Advanced Nonlinear Studies

Publication Identifiers
ISSN - 1536-1365

Publisher
Walter de Gruyter GmbH

Volume
16
Number
3

Document Identifiers
DOI - https://doi.org/10.1515/ans-2015-5026
URL - http://dx.doi.org/10.1515/ans-2015-5026

Rankings
SCIMAGO Q1 (2016) - 1.179 - Mathematics (miscellaneous)


Export

APA
Alessandro Margheri, Pedro J. Torres, (2016). Chaotic Dynamics of the Kepler Problem with Oscillating Singularity. Advanced Nonlinear Studies, 16, ISSN 1536-1365. eISSN . http://dx.doi.org/10.1515/ans-2015-5026

IEEE
Alessandro Margheri, Pedro J. Torres, "Chaotic Dynamics of the Kepler Problem with Oscillating Singularity" in Advanced Nonlinear Studies, vol. 16, 2016. 10.1515/ans-2015-5026

BIBTEX
@article{38541, author = {Alessandro Margheri and Pedro J. Torres}, title = {Chaotic Dynamics of the Kepler Problem with Oscillating Singularity}, journal = {Advanced Nonlinear Studies}, year = 2016, volume = 16 }